MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUSTOM PACK PROCEDURE PEARLMAN

Medline Industries, LP MEDLINE; CUSTOM PACK PROCEDURE PEARLMAN
Catalog Number DYNJ63971A
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an "open seal on breather pouch.".
 
Additional Manufacturer Narrative
The account reported finding open breather pouch seal.A photo and a sample were received for the investigation, and medline observed the edge of the breather pouch on the tyvek end was open, exposing the pack inside; the edge seal appears to have popped open, and there was also one hole in the side of the pouch that punctured the back table cover.The reported issue was confirmed.Medline receives this item pre-sealed from the component supplier, and the root cause was confirmed to be related to an error in the component manufacturing process; the complaint was provided to the vendor for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUSTOM PACK PROCEDURE PEARLMAN
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50852367
Report Number1417592-2026-47236
Device Sequence Number13138696
Product Code LRO
UDI-Device Identifier40193489289368
UDI-Public40193489289368
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ63971A
Device Lot Number23CBG036
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/24/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown